Alert archive / Mississippi / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 366, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Aug 17, 2018, 6:34 PM CDT for Claiborne County, Mississippi; Tensas Parish, Louisiana. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 17, 2018, 6:34 PM CDT (23:34 UTC)
- Expired
- Aug 17, 2018, 7:30 PM CDT
- In force
- 56 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Tensas Parish, LA, Claiborne County, MS
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 11.6 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1646 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 698 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
115
WUUS54 KJAN 172334
SVRJAN
LAC107-MSC021-180030-
/O.NEW.KJAN.SV.W.0366.180817T2334Z-180818T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
634 PM CDT FRI AUG 17 2018
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Central Tensas Parish in northeastern Louisiana...
Central Claiborne County in southwestern Mississippi...
* Until 730 PM CDT.
* At 634 PM CDT, severe thunderstorms were located along a line
extending from 7 miles northwest of Port Gibson to 6 miles south of
Newlight, and are nearly stationary.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Severe thunderstorms will be near...
Port Gibson around 730 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3191 9154 3191 9153 3193 9151 3195 9151
3196 9153 3200 9150 3204 9151 3207 9149
3210 9098 3210 9096 3209 9097 3208 9095
3208 9091 3191 9081 3188 9155
TIME...MOT...LOC 2334Z 327DEG 4KT 3205 9104 3202 9145
HAIL...1.00IN
WIND...60MPH
$$
NF1 follow-up statement
471
WWUS54 KJAN 180015
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
715 PM CDT FRI AUG 17 2018
LAC107-MSC021-180030-
/O.CON.KJAN.SV.W.0366.000000T0000Z-180818T0030Z/
Tensas LA-Claiborne MS-
715 PM CDT FRI AUG 17 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR CENTRAL TENSAS PARISH IN NORTHEASTERN LOUISIANA AND CENTRAL
CLAIBORNE COUNTIES...
At 715 PM CDT, severe thunderstorms were located along a line
extending from Port Gibson to Cooter Point, moving south at 10 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Port Gibson, St. Joseph, Lake Bruin, Hermanville and Cooter Point.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3191 9154 3191 9153 3193 9151 3195 9151
3196 9153 3200 9150 3201 9087 3191 9081
3188 9155
TIME...MOT...LOC 0015Z 019DEG 7KT 3195 9102 3196 9150
HAIL...0.75IN
WIND...60MPH
$$
NFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 17, 4:34 PM CDT, 2 hours earlier.
Area forecast discussion, Aug 17, 4:34 PM CDT, 2 hours before
Area Forecast Discussion National Weather Service Jackson MS 434 PM CDT Fri Aug 17 2018 .DISCUSSION... Tonight and Saturday: Satellite and area radars showing convective clusters over central and southeast AR developing along and just to the north of 0-3km theta-e axis. While other convective areas exist over east and southeast MS, the storms approaching from AR will have the best potential for severe given vertical totals in the upper 20s and 20-40 knots of deep layer shear driving them southeast. Cold pool boundary moving rapidly south along instability gradient looks to link up with cluster over southeast AR by late afternoon with the resulting MCS continuing southeast along the theta-e gradient during the early evening. The best potential for damaging wind will exist during this time frame as the system moves into northeast LA and west central MS. CAM guidance indicating 30-40 knots of max hourly gusts as this area moves into the Jackson Metra area around sunset, but this may be underdone a bit given favorable microburst composite parameter. Convection will wind down somewhat by late evening, but further development along surface baroclinic zone over AR seems likely after midnight which will move into the area in continued mid level northwest flow. Multiple outflow boundaries, mid level northwest flow and afternoon heating will make for another convectively active day Saturday./26/ Saturday night through next week: The ArkLaMiss will experience a few active and wet mid August days this weekend and into early next week before a rare August cold front sweeps through the region by midweek next week. By Saturday evening, a stalled surface front that will stretch from New England down into the lower MS River Valley. This front will continue to serve as a focus for convective initiation for storms in our region through Sunday. The better coverage of storms will remain north of the I-20 corridor, closer to the boundary. Pwats will range from 2"-2.5" through the period providing the storms ample moisture to tap into. Storms during this period will be efficient rain producers and some training of storms is possible, but there was not enough confidence in the flash flooding threat to extend the limited threat beyond Saturday. There will be enough instability and shear around on Sunday to support some severe storms with the primary threat being gusty winds. A deeper disturbance will begin to cross the Plains as we get into early next week, eventually crossing the MS River Valley and into the Great Lakes region. WPC has noted that surface low pressure records for the upper Ohio Valley region in August could be in jeopardy as the strong surface low associated with this disturbance pushes east dragging a strong cold front with it. A very moist airmass will still be in place over the ArkLaMiss as the front approaches the region from the west late Monday into Tuesday. Storms along and ahead of the front will also be efficient rain producers with flash flooding becoming a threat once again. A cooler, drier airmass will begin to filter into the region behind the front, resulting in a dry end to the week. && .AVIATION... 18Z TAF discussion: An active convective period will be in store for most TAF sites through this evening. Abundant cloud cover this afternoon will lead to periods of MVFR ceilings, especially where storms occur as visibilities will be reduced and winds will be gusty. The convection will wind down somewhat by late evening, but possibilities will continue overnight and through the end of the period./26/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 73 89 73 91 / 79 59 43 63 Meridian 73 88 73 91 / 52 57 37 67 Vicksburg 75 93 74 92 / 76 67 50 59 Hattiesburg 74 91 73 91 / 25 48 20 68 Natchez 74 93 73 91 / 34 37 30 59 Greenville 74 90 72 89 / 44 59 50 60 Greenwood 73 87 73 90 / 62 66 50 55 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. &&
Hazardous weather outlook, Aug 17, 3:07 PM CDT, 3 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 307 PM CDT Fri Aug 17 2018 ARZ074-075-LAZ007>009-015-016-MSZ018-019-025-034>037-040>044- 047>050-182015- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Bolivar-Sunflower-Leflore-Washington-Humphreys-Holmes- Attala-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Warren-Hinds- Rankin-Scott- 307 PM CDT Fri Aug 17 2018 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, northwest Mississippi, and west central Mississippi. .DAY ONE...Tonight and Saturday FLOODING THREAT...Limited TIMING...Tonight through Saturday SEVERE THUNDERSTORMS THREAT...Slight TIMING...Tonight Severe thunderstorms are possible for locations mainly north of the Interstate Twenty corridor through this evening. The main risk will be damaging wind gusts. (https://www.weather.gov/images/jan/graphicast/1.png) Flash flooding will be possible, again mainly for locations along and north of the Interstate Twenty corridor. In these areas isolated locations could receive 2 to 3 inches of rainfall in a short amount of time, which could lead to flash flooding. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Saturday night through Thursday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. MSZ026>033-038-039-045-046-051-052-182015- Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha- Winston-Noxubee-Neshoba-Kemper-Newton-Lauderdale- 307 PM CDT Fri Aug 17 2018 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, north central Mississippi, and northeast Mississippi. .DAY ONE...Tonight and Saturday FLOODING THREAT...Limited TIMING...Tonight through Saturday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Tonight Isolated severe thunderstorms are possible for locations mainly north of the Interstate Twenty corridor through this evening. The main risk will be damaging wind gusts. (https://www.weather.gov/images/jan/graphicast/1.png) Flash flooding will be possible, again mainly for locations along and north of the Interstate Twenty corridor. In these areas isolated locations could receive 2 to 3 inches of rainfall in a short amount of time, which could lead to flash flooding. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Saturday night through Thursday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. LAZ023>025-MSZ053>059-182015- Franklin LA-Catahoula-Tensas-Claiborne-Copiah-Simpson-Smith- Jasper-Clarke-Jefferson- 307 PM CDT Fri Aug 17 2018 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, east central Mississippi, and southwest Mississippi. .DAY ONE...Tonight and Saturday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Tonight Isolated severe thunderstorms are possible for locations mainly north of the Interstate Twenty corridor through this evening. The main risk will be damaging wind gusts. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Saturday night through Thursday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. LAZ026-MSZ060>066-072>074-182015- Concordia-Adams-Franklin MS-Lincoln-Lawrence-Jefferson Davis- Covington-Jones-Marion-Lamar-Forrest- 307 PM CDT Fri Aug 17 2018 This hazardous weather outlook is for portions of northeast Louisiana, and south central Mississippi. .DAY ONE...Tonight and Saturday The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday night through Thursday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Thursday. 26 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. *FLOODING* Extreme...Confident in significant flooding. Significant...Significant flooding possible. Elevated...Confident in flooding. Limited...Flooding possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/jan/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Special weather statement, Aug 17, 5:54 PM CDT, 40 minutes before
Special Weather Statement National Weather Service Jackson MS 554 PM CDT FRI AUG 17 2018 MSZ044-050-172345- Scott MS-Leake MS- 554 PM CDT FRI AUG 17 2018 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN LEAKE AND NORTHERN SCOTT COUNTIES UNTIL 645 PM CDT... At 554 PM CDT, Meteorologists were tracking a strong thunderstorm over Tuscola, or 7 miles south of Carthage, moving east at 25 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Tuscola around 600 PM CDT. Madden around 625 PM CDT. Other locations impacted by this storm include Lena, Walnut Grove, Sebastopol and Standing Pine. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3245 8932 3254 8969 3278 8965 3277 8932 TIME...MOT...LOC 2254Z 276DEG 21KT 3264 8957 NF
Local storm report, Aug 17, 5:57 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
557 PM CDT FRI AUG 17 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG 1 SE MADISON 32.44N 90.09W
08/17/2018 MADISON MS LAW ENFORCEMENT
POSSIBLE TORNADO. TREES WERE DOWN IN
RIDGELAND AND MADISON. AT LEAST 5 HOMES WERE
DAMAGED IN SANDALWOODS SUBDIVISION, WITH
DAMAGE TO 1 HOME NOT FROM FALLEN TREES.
&&Special weather statement, Aug 17, 6:03 PM CDT, 31 minutes before
Special Weather Statement National Weather Service Jackson MS 603 PM CDT FRI AUG 17 2018 MSZ032-038-172330- Winston MS-Choctaw MS- 603 PM CDT FRI AUG 17 2018 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CHOCTAW AND CENTRAL WINSTON COUNTIES UNTIL 630 PM CDT... At 603 PM CDT, Meteorologists were tracking a strong thunderstorm near Louisville, moving east at 25 mph. Dime size hail and wind gusts up to 50 mph will be possible with this storm. This strong thunderstorm will be near... Louisville around 610 PM CDT. Millcreek and Betheden around 630 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. && LAT...LON 3298 8895 3311 8932 3329 8920 3329 8885 TIME...MOT...LOC 2303Z 285DEG 20KT 3318 8913 NF
Special weather statement, Aug 17, 6:12 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Jackson MS
612 PM CDT FRI AUG 17 2018
MSZ049-055-056-180000-
Smith MS-Rankin MS-Simpson MS-
612 PM CDT FRI AUG 17 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN RANKIN...NORTHERN
SIMPSON AND NORTHWESTERN SMITH COUNTIES UNTIL 700 PM CDT...
At 612 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Brandon to near Florence. Movement
was southeast at 20 mph.
Winds in excess of 40 mph will be possible with these storms.
Strong thunderstorms will be near...
Piney Woods and Johns around 640 PM CDT.
Cato around 655 PM CDT.
Mendenhall and White Oak around 700 PM CDT.
Other locations impacted by these storms include Polkville, D'Lo,
Braxton and Puckett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3189 9014 3191 9017 3193 9017 3194 9020
3195 9019 3201 9023 3202 9022 3203 9025
3205 9023 3205 9012 3218 8990 3229 8980
3228 8973 3222 8973 3222 8958 3202 8969
3185 9014
TIME...MOT...LOC 2312Z 298DEG 16KT 3225 8991 3213 9010
NFLocal storm report, Aug 17, 6:19 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
619 PM CDT FRI AUG 17 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM FLASH FLOOD 2 NE MADISON 32.47N 90.09W
08/17/2018 MADISON MS LAW ENFORCEMENT
TWO HOMES WERE FLOODED, 1 IN HUNTERS POINT
AND 1 IN HIGHLAND RIDGE SUBDIVISIONS.
&&Local storm report, Aug 17, 6:33 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
633 PM CDT FRI AUG 17 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM TSTM WND DMG 1 SSE MADISON 32.44N 90.10W
08/17/2018 MADISON MS LAW ENFORCEMENT
DAMAGE TO HANGARS AND AIRCRAFT AT BRUCE
CAMPBELL AIRFIELD...POSSIBLE TORNADO.
REPORTED BY LOCAL LAW ENFORCEMENT.
&&
ECThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 7:55 PM CDT | Special Weather Statement | JAN | Kemper | 50 min |
| Aug 16, 8:07 PM CDT | Severe Thunderstorm Warning | JAN | Kemper | 53 min |
| Aug 16, 8:29 PM CDT | Special Weather Statement | JAN | Neshoba | 61 min |
| Aug 17, 1:06 PM CDT | Severe Thunderstorm Warning | JAN | Washington | 39 min |
| Aug 17, 1:16 PM CDT | Special Weather Statement | JAN | Jasper | 29 min |
| Aug 17, 1:33 PM CDT | Special Weather Statement | JAN | Jones | 27 min |
| Aug 17, 1:50 PM CDT | Special Weather Statement | JAN | Sharkey | 25 min |
| Aug 17, 1:52 PM CDT | Flash Flood Warning | JAN | Jones | 2 hr |
| Aug 17, 2:01 PM CDT | Special Weather Statement | JAN | Clarke | 29 min |
| Aug 17, 2:03 PM CDT | Special Weather Statement | JAN | Washington | 27 min |
| Aug 17, 2:22 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Sunflower | 27 min |
| Aug 17, 2:25 PM CDT | Special Weather Statement | JAN | Issaquena, Sharkey | 35 min |
| Aug 17, 2:31 PM CDT | Special Weather Statement | JAN | Forrest | 29 min |
| Aug 17, 2:47 PM CDT | Special Weather Statement | JAN | Winston | 28 min |
| Aug 17, 3:09 PM CDT | Special Weather Statement | JAN | Issaquena, Sharkey, Yazoo | 51 min |
| Aug 17, 3:17 PM CDT | Special Weather Statement | JAN | Carroll, Leflore | 43 min |
| Aug 17, 4:05 PM CDT | Special Weather Statement | JAN | Warren | 25 min |
| Aug 17, 4:20 PM CDT | Special Weather Statement | JAN | Rankin | 25 min |
| Aug 17, 4:25 PM CDT | Special Weather Statement | JAN | Montgomery | 50 min |
| Aug 17, 4:50 PM CDT | Special Weather Statement | JAN | Madison, Rankin | 40 min |
| Aug 17, 4:53 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott | 52 min |
| Aug 17, 4:55 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Rankin | 50 min |
| Aug 17, 4:58 PM CDT | Severe Thunderstorm Warning | JAN | Attala | 47 min |
| Aug 17, 5:11 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Webster | 34 min |
| Aug 17, 5:24 PM CDT | Flash Flood Warning | JAN | Hinds, Madison, Rankin | 2 hr |
| Aug 17, 5:37 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Oktibbeha | 42 min |
| Aug 17, 5:45 PM CDT | Severe Thunderstorm Warning | JAN | Rankin | 51 min |
| Aug 17, 5:49 PM CDT | Special Weather Statement | JAN | Webster | 41 min |
| Aug 17, 5:54 PM CDT | Special Weather Statement | JAN | Leake | 51 min |
| Aug 17, 6:03 PM CDT | Special Weather Statement | JAN | Winston | 27 min |
| Aug 17, 6:12 PM CDT | Special Weather Statement | JAN | Simpson | 48 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2018Severe Thunderstorm Warnings in Louisiana, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.